Click on the post headline to read the full blogpost


Can Monistat Make Your Yeast Infection Worse

Someone has emailed me asking, “Can monistat make a yeast infection worse?”

It’s not the monistat

If you are using monistat, and your yeast infection is getting worse it’s not the monistat that’s making it worse. The reason your yeast infection isn’t being cured can be one of two reasons…

You could have another vaginal bacterial infection

The first reason that you’re yeast infection is getting worse is you might not have a yeast infection. If you haven’t been to see your doctor yet now is a good time to book an appointment.



If you have something other than a yeast infection then you have the chance of damaging your reproductive organs if the vaginal bacterial infection that you do have is not cured soon.

The monistat is masking candidiasis of the intestines

The other reason your monistat is not curing your yeast infection is you have candidiasis of the intestines. This means that when you have killed the yeast in your vagina, it just comes back from the Candida yeast living in your intestines after you stop using the monistat.

If this is the case then you need to start an anti Candida protocol that starves the Candida, kills the Candida and repopulates you intestines with beneficial bacteria.

Many women realize they have candidiasis at a very late stage, and it can take months to regain their health. Many symptoms of candidiasis have kicked in by this time which means the fungal form of Candida has perforated the intestine walls, and toxins have entered the bloodstream.

More powerful monistat or other anti fugal cream

Some women will start to move onto more powerful anti fungal drugs and medications which in the end just make the Candida yeast more resilient to more drugs. Then their symptoms just get worse, and they don’t know what to do.

I’ve been there, and so have many other women, and it’s not a nice time of your life. The symptoms you start to experience physically and emotionally just do not seem related to a yeast infection in your intestines.

If this sounds like you

If this is the experience you’re going through at the minute then first see your doctor to rule out any other infection, or reason your yeast infection is not clearing like diabetes or something more serious like HIV/AIDS.

Once you know you just have a yeast infection that isn’t being cured then you can start your anti Candida protocol.


Comments are closed.